# SDR AALA202506187696

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide Raft
- Part number: D31516717
- Part serial: A9351RP
- Condition: High Pressure
- Location: Zone 800
- Part time: 55,558 hours, 27,658 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVER PRESSURE IN GAUGE ESCAPE SLIDE DOOR 841 AT PASSENGER CABIN. MAINTENANCE REPLACED ESCAPE SLIDE DOOR 841 AT PASSENGER CABIN REFER TO THE INSTALLATION DOCUMENTED ON  JOB CARD: 26C84152006
